because of these hernias I had to have surgery. I also had medication (dolobid) to cause my vertical banded gastroplasty rip out and had emergency surgery for that. I threw up fecal matter for 8 days and after surgery that was interrupted with heart problems, I am left with severe adhesions of what remaining intestines I have, both large and small. It is like they are all welded together. I am currently using Fentanyl patches and methadone 20 mg a day. I have extremely low motility because of this and muscle relaxers I need for fibromyalgia. My question is whether movantik could be a cause for concern in my case. if I have a problem from it, further surgery would not be possible to correct intestinal problems
With all your complications I wouldn't rely on a layman's opinion to answer this serious question. As I'm sure you read in reviews some people have had serious problems, one needed surgery, while others are happy.
I am scared of taking it because of review saying it will make larger stools. My body cannot do that! I say that to only point out I understand your apprehension.
If you decide to try it please don't do so when alone. If problems arise you need someone with you to get you immediate help.
You have my best wishes!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Nov 2015 • 0 answers
Gastrointestinal Disorders - I have gone 9 days with severe constipation. In fact I have not pooped?
Posted 9 Mar 2016 • 0 answers
Posted 4 Jun 2016 • 1 answer
Posted 4 Aug 2016 • 1 answer
Posted 14 days ago • 0 answers